Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 85, Number 1

All articles in this issue are freely accessible.

The automorphisms of the holomorph of a finite abelian group
W. H. Mills.
Trans. Amer. Math. Soc. 85 (1957), 1-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0087657
On supercomplexes
V. K. A. M. Gugenheim.
Trans. Amer. Math. Soc. 85 (1957), 35-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086299
An extended Markov property
R. M. Blumenthal.
Trans. Amer. Math. Soc. 85 (1957), 52-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0088102
On the distribution of the supremum functional for processes with stationary independent increments
Glen Baxter and M. D. Donsker.
Trans. Amer. Math. Soc. 85 (1957), 73-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0084900
Asymptotic perturbation series
Vernon A. Kramer.
Trans. Amer. Math. Soc. 85 (1957), 88-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0087912
The Fatou theorem and its converse
F. W. Gehring.
Trans. Amer. Math. Soc. 85 (1957), 106-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0088569
On the second theorem of consistency in the theory of absolute Riesz summability
B. N. Prasad and T. Pati.
Trans. Amer. Math. Soc. 85 (1957), 122-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086159
Borel structure in groups and their duals
George W. Mackey.
Trans. Amer. Math. Soc. 85 (1957), 134-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0089999
Positivity in $H$-systems and sufficient statistics
T. S. Pitcher.
Trans. Amer. Math. Soc. 85 (1957), 166-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0084726
Representation as a Poisson transform
Harry Pollard.
Trans. Amer. Math. Soc. 85 (1957), 174-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0085394
Complex analytic connections in fibre bundles
M. F. Atiyah.
Trans. Amer. Math. Soc. 85 (1957), 181-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086359
On the representation of $𝛼$-complete Boolean algebras
C. C. Chang.
Trans. Amer. Math. Soc. 85 (1957), 208-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086792
Extensions of Jentzsch’s theorem
Garrett Birkhoff.
Trans. Amer. Math. Soc. 85 (1957), 219-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0087058
On the foundations of quasigroups
Sherman K. Stein.
Trans. Amer. Math. Soc. 85 (1957), 228-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094404
Some growth theorems for linear ordinary differential equations
W. S. Loud.
Trans. Amer. Math. Soc. 85 (1957), 257-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0084659